# SDR SWAA2021062170544

- Difficulty date: May 9, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 231YF UPPER SURFACE AFT END DELAMINATED. (18-026) ; / NO INSPECTION;REPAIRED DAMAGE AREA ON AFT END OF MAIN CABIN FLOOR PANEL 231YF UPPER SURFACE AS PER B737 SRM 53-00-50-2R-4 MATERIAL USED PO#1480720 AND PO# 1692653;REQUEST OK TO INSTALL REPAIR;VERIFIED REPAIR;MEASUREMENTS;OK TO INSTALL REPAIR;PREPARED DAMAGE AREA ON TOP SURFACE AS MARKED ON MAIN CABIN FLOOR PANEL 231YF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1 PARAGRAPH 3;VERIFIED MEASUREMENTS IN STEP 3;VERIFIED PREPARED AREA
